Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 123, NWS Springfield, MO

May 30, 2012Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 30, 2012, 4:10 AM CDT for Ozark County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2012, 4:10 AM CDT (09:10 UTC)
Expired
May 30, 2012, 4:45 AM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ozark County, MO

The radar

The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
2811 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS53 KSGF 300910
SVRSGF
MOC153-300945-
/O.NEW.KSGF.SV.W.0123.120530T0910Z-120530T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 AM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 445 AM CDT

* AT 406 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GAINESVILLE...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  TECUMSEH...ZANONI...SYCAMORE AND DORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3679 9227 3679 9211 3659 9212 3649 9242
      3663 9254
TIME...MOT...LOC 0911Z 237DEG 20KT 3661 9238

HAIL...1.00IN
WIND...<50 MPH

$$

HATCH
2 follow-up statements
917 
WWUS53 KSGF 300923
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
423 AM CDT WED MAY 30 2012

MOC153-300945-
/O.CON.KSGF.SV.W.0123.000000T0000Z-120530T0945Z/
OZARK MO-
423 AM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OZARK
COUNTY UNTIL 445 AM CDT...

AT 418 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL OZARK
COUNTY...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
SYCAMORE AND DORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3668 9245 3679 9227 3679 9211 3659 9212
      3652 9232
TIME...MOT...LOC 0923Z 243DEG 22KT 3666 9228

HAIL...1.00IN
WIND...<50 MPH

$$

HATCH
196 
WWUS53 KSGF 300942
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 AM CDT WED MAY 30 2012

MOC153-300952-
/O.EXP.KSGF.SV.W.0123.000000T0000Z-120530T0945Z/
OZARK MO-
442 AM CDT WED MAY 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OZARK COUNTY WILL
EXPIRE AT 445 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3668 9245 3679 9227 3679 9211 3659 9212
      3652 9232
TIME...MOT...LOC 0942Z 243DEG 22KT 3671 9215

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:28 AM CDT, 42 minutes earlier.

Area forecast discussion, May 30, 3:28 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 AM CDT WED MAY 30 2012

.DISCUSSION...
/ISSUED 230 AM CDT WED MAY 30 2012/

SCATTERED CONVECTION CONTINUES....WITH OCNL ISOLD CELLS WITH LIFT
FROM A CONVECTIVE OUTFLOW BOUNDARY MOVING NORTHEAST THROUGH THE
CWFA. OTHER MORE WIDESPREAD ELEVATED CONVECTION IS OCCURRING FROM
CNTRL MO INTO FAR SE KS AHEAD OF SUBTLE SHORTWAVE. MODEST
ISENTROPIC ASCENT IS OCCURRING IN A WEST TO EAST CORRIDOR IN THAT
AREA...AND THERE IS STILL SOME DECENT INSTABILITY OVER SE KS AND
FAR SW MO...MUCAPES OF 1000-2000 J/KG OVER THE THE SOUTHERN EXTENT
OF THE CONVECTION...ENOUGH TO SUPPORT SOME ISOLD STRONGER
UPDRAFTS/SOME HAIL. WILL MAKE EARLY MORNING POPS A LAST SECOND
CALL BASED ON TRENDS.

NEXT CONCERN WILL BE THE EVOLUTION OF EXPECTED SEVERE CONVECTION
EXPECTED TO DEVELOP OVER THE PLAINS LATER TODAY AND TONIGHT. THE MAIN
CONCERN HAS BEEN THE TREND TO SPEED UP CONVECTIVE DEVELOPMENT WITH
STRONGER OVERALL INSTABILITY EXPECTED TO BE IN PLACE OVER SE KS
AND SW MO LATE TODAY AND EARLY TONIGHT. EXPECT CONVECTION TO RAMP
UP OVER THE PLAINS THIS AFTERNOON AHEAD OF TWO SHORTWAVES...ONE
STRONGER DIGGING SOUTHEAST FROM THE NORTHERN ROCKIES INTO SD/NEB
BY EARLY EVENING...THE OTHER WEAKER/MORE SUBTLE MOVING FROM THE
CNTRL ROCKIES TO CNTRL KS DURING THE SAME TIME FRAME. CONVECTION
SHOULD BREAK OUT NEAR THE DRY LINE AND/OR ALONG ANY OLD CONVECTIVE
BOUNDARIES ACROSS WESTERN/CNTRL NEB/KS/OK. JUST HOW FAR NORTH-
NORTHEAST THE MAIN SEVERE RISK WILL BE IS AGAIN IN SOME QUESTION.
INSTABILITY PROGS ARE FARTHER N-NE COMPARED WITH PROGS 24 HRS AGO
WITH A NW-SE INSTABILITY AXIS ACROSS KS/OK/WESTERN AR/SW MO LATE
TODAY AND THIS EVENING. AS CONVECTION GROWS UPSCALE/ORGANIZES INTO
A CONVECTIVE COMPLEX/MCS (OR TWO) THIS EVENING...SREF MLCAPE PROGS
SHOW 2000 J/KG OVER A GOOD CHUNK OF THE SW CWFA THIS
EVENING...GRADUALLY WEAKENING WITH TIME AFTER 06Z. BASED ON
THIS...ANY CONVECTION THAT CAN GET ORGANIZED AND MOVE SE INTO THE
REGION THIS EVENING WILL HAVE SEVERE POTENTIAL WITH A SEVERE WIND/HAIL
THREAT.

BY LATE TONIGHT...SFC LOW PRESSURE LIFTS NORTHEAST FROM OK/NORTH TX
TO SOUTHERN MO BY 12Z THU. INSTABILITY GRADUALLY BECOMES ELEVATED
AFTER 06Z...GENERALLY STRONGER CLOSER TO THE OK/AR/MO BORDER. BY
THIS TIME...IT IS A GUESS AS TO HOW STRONGER CONVECTION WILL BE
ORGANIZED...BUT IN GENERAL THINK A SHIELD OF SHOWERS/RAIN WITH
EMBEDDED ELEVATED CONVECTION IS A GOOD POSSIBILITY...AND STILL
HAVE FAIRLY HIGH POPS FOR LATE WED NIGHT AND EARLY THU...TAPERING
OFF FROM NW-SE THU AFTERNOON. BY LATE THU/THU NIGHT...THE
NORTHERN SHORTWAVE BEGINS TO CLOSE OFF OVER THE MIDWEST AND A NICE
SHOT OF COOL AIR MOVES INTO THE REGION TO END THE WEEK.

A QUICK WARM UP IS EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK
AS A BROAD UPPER RIDGE BEGINS TO AMPLIFY/BECOME MORE SHARP OVER
THE CENTRAL CONUS. CAN'T RULE OUT SOME CONVECTION IN THE DEVELOPING
NW UPPER FLOW PATTERN...PARTICULARLY SUNDAY NIGHT AS A WEAK SFC
BOUNDARY MOVES SE THROUGH THE REGION. IT LOOKS LIKE HIGH
TEMPERATURES PUSHING 90 DEG F IN SOME AREAS CAN BE EXPECTED AGAIN
BY MON/TUE.

DSA

&&

.AVIATION...
/ISSUED 1247 AM CDT WED MAY 30 2012/

FOR THE 30/0600Z KSGF/KJLN/KBBG TAFS...SCATTERED CONVECTION IS
OCCURRING ON THE PERIPHERY OF AN OUTFLOW BOUNDARY FROM A CONVECTIVE
COMPLEX IN OK. WILL HANDLE THIS IN THE NEAR TERM WITH TEMPO
GROUPS. EXPECT VFR CONDITIONS FOR MUCH OF THE DAYLIGHT HOURS ON
WED...THEN ANOTHER STORM COMPLEX IS EXPECTED TO PUSH INTO THE
REGION LATE IN THE TAF PERIOD WITH MVFR/IFR VISIBILITY IN HEAVIER
SHOWERS.

DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 29, 7:57 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT TUE MAY 29 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-310100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
757 PM CDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS ACROSS SOUTH CENTRAL KANSAS AND NORTH CENTRAL
  OKLAHOMA WILL CONTINUE TO FORM INTO A COMPLEX THIS EVENING. THE
  MOST INTENSE STORMS FROM THIS COMPLEX WILL TRACK SOUTHEAST AND
  MISS THE OUTLOOK AREA. HOWEVER...THUNDERSTORMS ARE EXPECTED TO
  TRACK INTO PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR
  WESTERN MISSOURI AFTER 10 PM. THE NORTHERN END OF THIS COMPLEX
  WILL THEN WEAKEN AS IT APPROACHES THE HIGHWAY 65 CORRIDOR. WIND
  GUSTS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT
  LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE THE MAIN
  THREATS FROM ANY STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED TO DEVELOP
  ACROSS THE CENTRAL AND SOUTHERN PLAINS WEDNESDAY AFTERNOON.
  THESE STORMS WILL SPREAD EAST BRINGING AN ELEVATED RISK FOR
  SEVERE STORMS ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN
  MISSOURI FROM LATE WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.
  DAMAGING STRAIGHT LINE WIND GUSTS OVER 60 MPH...HAIL TO THE
  SIZE OF HALF DOLLARS...FREQUENT LIGHTNING STRIKES...AND HEAVY
  RAINFALL WILL BE THE MAIN THREATS WITH THESE STORMS. ON
  THURSDAY...LIMITED INSTABILITY WILL KEEP THUNDERSTORMS
  GENERALLY BELOW SEVERE LIMITS. HOWEVER...ISOLATED STRONG TO
  SEVERE STORMS MAY DEVELOP ACROSS THE EASTERN OZARKS WHERE
  POCKETS OF STRONGER INSTABILITY COULD DEVELOP.

  THERE IS THEN A SLIGHT CHANCE FOR THUNDERSTORMS ON FRIDAY AND
  SATURDAY...AND AGAIN ON MONDAY. HOWEVER MOST AREAS ARE
  EXPECTED TO REMAIN DRY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 10 PM AND 3 AM...
  GENERALLY ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, May 29, 11:55 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT TUE MAY 29 2012

MOZ101-300530-
MCDONALD MO-
1155 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR MCDONALD COUNTY UNTIL 1230 AM
CDT...

AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOODMAN TO PINEVILLE
TO 10 MILES SOUTH OF PINEVILLE...MOVING EAST AT 30 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ANDERSON...GOODMAN...LANAGAN...
PINEVILLE...POWELL AND ROCKY COMFORT.

PEOPLE IN MCDONALD COUNTY...INCLUDING PINEVILLE...ANDERSON...LANAGAN
AND GOODMAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3649 9448 3657 9446 3676 9455 3675 9407
      3649 9407
TIME...MOT...LOC 0455Z 266DEG 28KT 3672 9442 3657 9434
          3645 9439

SCHAUMANN
Local storm report, May 30, 12:25 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 W CARTERVILLE         37.15N 94.46W
05/30/2012  E0.88 INCH       JASPER             MO   TRAINED SPOTTER

&&

DSA
Special weather statement, May 30, 2:21 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT WED MAY 30 2012

MOZ066-300745-
VERNON MO-
221 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VERNON COUNTY UNTIL
245 AM CDT...

AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HORTON...OR 7 MILES NORTH OF NEVADA...MOVING
NORTHEAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE NEVADA...SCHELL CITY AND WALKER.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3806 9431 3805 9424 3804 9423 3806 9421
      3805 9419 3806 9416 3806 9413 3804 9411
      3804 9407 3784 9407 3781 9442 3798 9446
TIME...MOT...LOC 0721Z 243DEG 15KT 3795 9433

HATCH
Special weather statement, May 30, 3:44 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT WED MAY 30 2012

MOZ105-300915-
OZARK MO-
344 AM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 415 AM CDT...

AT 340 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PONTIAC...OR 31 MILES SOUTH OF AVA...MOVING
NORTHEAST AT 20 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE GAINESVILLE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3655 9270 3677 9237 3650 9219 3649 9223
      3649 9265
TIME...MOT...LOC 0844Z 239DEG 17KT 3652 9255

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 11:55 PM CDTSpecial Weather StatementSGFMcDonald35 min
May 30, 2:21 AM CDTSpecial Weather StatementSGFVernon24 min
May 30, 3:44 AM CDTSpecial Weather StatementSGFOzark31 min
May 30, 4:13 AM CDTSpecial Weather StatementSGFWebster32 min
May 30, 4:26 AM CDTSpecial Weather StatementSGFHowell34 min
May 30, 4:31 AM CDTSpecial Weather StatementSGFOzark29 min
May 30, 4:41 AM CDTSevere Thunderstorm WarningSGFHowell19 min
May 30, 5:32 AM CDTSpecial Weather StatementSGFWright28 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.